# SDR SWAA062918

- Difficulty date: August 8, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 29,967 hours, 17,787 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT MLG TRUNNION BEARING SUPPORT FITTING LUG FACE CORRODED.  REPAIRED LT MLG FITTING PER SWA EA.
